# SDR DALA1106520931

- Difficulty date: January 26, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 59,238 hours, 45,467 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MX, FOUND EMERGENCY PATH LIGHT AT 38DE INOPERATIVE. MX REPAIRED BROKEN WIRE IAW AMM.  OPS OF LIGHT NOW CHECKS OK.
